Ok, well for the past year I have been taking Watson 503/540 everyday. It started out with just 1-2 when I got home from work. Then I started bringing them to work and would take them at like 4pm. (right before I left) then I realized how much easier it made working with a bunch of b*tches. So I started taking them on my way to work. Then it became 2 on my way to work, 2 at lunch 4 when I got off. Now whenever I skip the normal times I would dose, I start immediately withdrawing. I REALLY want to quit. I am tired of basing my life around pills, and making sure I have enough, and driving 2 hours to get them....its a pain in my a**, and I am really sick and tired of it.
I NEED help stopping. I do not want to go to rehab. I won't go to rehab.
I am just looking for some answers, and I can't seem to find the ones I am looking for.
So I figured someone here would be of some help.
I have made it through 2 almost 3 days until I broke last time, How long does it take until the pain and sick feeling passes?
I am just looking for some sort of time frame to give me a goal to work towards.
I was in the EXACT same situation as you a couple of months ago.. my addiction started with vicodin then progressed to oxycontin, I took them everyday for over 2 years. I know the feeling of REALLY REALLY wanting to stop taking them, but the withdraw is so terrible you have to take 1 or 2 to function. I ended up going to my doctor and telling her that I was very much addicted to them and needed help getting off, she put me on a program of weening myself off by only taking enough to get thru the withdraws and then tapering it off everday (like, 5 a day for the first week, 4 a day for the second week, 3 a day for the third and so on) it did help with the physical withdraw but when all the pills were gone I still had the desire to take them to catch a buzz... For that I went and got hyptnotized to try and make me think I didnt want to take them, it worked a little but is still hard to fight the urge when I know someone has pills and I'm having a bad day... If none of these are an option then the least I can say is that the physical pain of withdraws will last for 3 or 4 days and START getting better on the 5th day, and the pain (which I'm sure you know) is REALLY bad and makes all your joints and bones hurt terribly (seriously, the pain hurt more than having a baby) and will give you BAD flu like symptoms (i couldn't leave the bathroom for 2 days) but once its gone its gone and you start to feel better and better..
I know this is long, but reading your story I feel like I know exactly what your going thru. Its hard and I'm still battling it everyday
hit me up sometime if you are interested in more info.. ***@**** or www.myspace.com/shessuchabitch
I remember your last post as you asked for help before meeting your dealer. (I believe I'm remembering correctly, if not, I'm sorry). I was hoping you got through it, but you know..we've all slipped. It's a part of human nature. I think you may be a perfect candidate for a 2 week taper course of suboxone. It can help with WD's, make the cravings a little easier to bear, and if done correctly (2-3 week taper course maximum), very effective. Have you ever given that any thought?
Hi this is pre-written for new people… hope this helps:
It’s good to come clean with your doc concerning your desire to get off. Ask him to prescribe clonidine, (not klonopin), and ativan. These will help with sleep, RLS and anxiety. These are best to try before formal detox and drugs like Suboxone. I had to do formal detox because I tried everything else, including alcohol to get off and nothing worked for me. Keep in mind that when you try… make it a good one! Have some time off of work if you can… maybe a four day weekend or more. Make the last day of work without any drugs, because the first day is usually the easiest. Try your best to get clean and stay clean because the other methods require more potent drugs and you have to come off of those. I am still on Suboxone and am a little worried about that… It does work well but the jury is out on, “At what Cost.” I also learned while in detox, that the mind can psychosomatically create pain to “get’ the drug. Another was that healing while using opiates greatly diminishes. I would have sores on my hands that would take way too long to heal.
I have to say this from the bottom of my heart, Please do not keep playing around with these drugs they are very powerful ….. kinda like heroin in a pill and just as hard to get off once you attain the, "addicted" status.
I believe that my boyfriend of 9 years is addicted to the Watson 503 pill (I believe). He starts off by only taking one then a few minutes later hes right back at it and this can go on for hours...He has a heart condition, and he's always saying that he's taking them for the pain...I believe it's true, because I don't really know if he's hurting or not...I don't even really know exactly what this pill is, I've done a little research and all I see is that it is a pain reliever....and that's as far as it goes...I have yet to see the bottle from the phramacy, but he's a 23 year old man and i naturally guess that he's telling me the truth....
Someone help me please....I don't want anything to happen to him...
this post is almost two years old. try going to top of this page and hit post a question. then retype the info about your man and his problem. this way you will create a new post that is just for you , and it will not get pushed off as fast. wish I could help, but i have no clue about these pills. best of luck to you and yours!
hey, i read your post and i am in the same situation it sounds as the orginal ? u answered. I recently quit drinking entirely 93 days ago but i have recently broke my back and foot. I have been taken loratabs, loracets, narcors, and I am just tired of my life revoling around my addiction every single moment of the day. After detoxing from alcohol for good my tolerence for these pain killers has reached a point that i take so many they do not work well and $100 a day is expensive. 20-25 daily. Doctors do not even believe i can take that much. I am so lost as where to turn 4 help on this one? Please anyones advice on kicking this habit would be much appreciated. I can't imagine not taking them anymore. My Brain is so addictive 2 everything. Rehab can't change my mind. I know that I need 2 do this on my own or it will not work. thanks
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.